# SDR SWAA2015092544269

- Difficulty date: August 16, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 42,007 hours, 28,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 595604043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD HORIZONTAL PANEL SUPPORT INTERCOSTAL CRACKED AT BS 815.  R & R INTERCOSTAL IAW SRM & DWG.
